Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inequalities involving cylindrical functions of nearly equal argument and order


Authors: K. M. Siegel and F. B. Sleator
Journal: Proc. Amer. Math. Soc. 5 (1954), 337-344
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062287-9
MathSciNet review: 0062287
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. M. Siegel, An inequality involving Bessel functions of argument nearly equal to their order, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 858-859. MR 0058775 (15:422g)
  • [2] G. N. Watson, A treatise on the theory of Bessel functions, 2d ed., Cambridge University Press, 1952. MR 1349110 (96i:33010)
  • [3] W. Magnus and F. Oberhettinger, Formulas and theorems for the special functions of mathematical physics, Chelsea Publishing Company, 1949. MR 0029000 (10:532b)
  • [4] E. T. Whittaker and G. N. Watson, A course of modern analysis, 4th ed., Cambridge University Press, 1952. MR 1424469 (97k:01072)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062287-9
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society